# SDR IPXA11667902

- Difficulty date: July 9, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:E TOP, ATB - BIRD STRIKE ON TAKEOFF, LT FAN VIBRATION 5.0. ALL OTHER ENG INDICATIONS NORMAL.  REPLACED 5 EA DAMAGED BLADES IAW EO80C2-7230-43438-A & AMM 72-31-02-4 VIB SURVEY W/I LIMITS IAW AMM 71-00-00-5.
